MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367855
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
 
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 5.4mg blood collection tubes had low draw.
 
Additional Manufacturer Narrative
Investigation summary: the device history records for batch 6029881 have been reviewed with no issues being identified.Bd pas acknowledges that the customer has had an issue with the incident lot, but for plant evaluation purposes, the complaint was not observed due to a lack of objective evidence.Based on the severity and occurrence of the reported condition there will be no further actions.Review of the event description confirmed pic (b)(4) (no or low draw volume) was appropriate.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd pas business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7462543
Report Number1917413-2018-00973
Device Sequence Number19261671
Product Code GIM
UDI-Device Identifier50382903678551
UDI-Public50382903678551
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2017
Device Catalogue Number367855
Device Lot Number6029881
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;